Post
I am on my period and took a plan b not to long ago. Maybe about 2 weeks ago. Well I have thick what looks like skin on my tampon. Doesn't hurt. I feel fine but that has NEVER happened. Is it just extra shedding of my walls?
Proudarmygf21 Proudarmygf21 18-21, F 8 Answers Sep 14, 2012 in Women's Health

Your Response

Cancel

Oh Lord why did I click this..

Best Answer

it was the skin part that got me...

Best Answer

sounds like clots, heavier blood flow will do that and if its thick it tends to look like 'skin" What i would do is keep a check on it. But if you start noticing you get light headed etc. see a gyno =D

Best Answer

A plan b pill really throws a wrench in the works. Are you in any pain?

Best Answer

No I'm in no pain. I feel fine. And I'm not stressed about it just was like this is odd.

Best Answer

Well, the pill is an abortion and in an abortion everything gets sucked out. I wouldn't worry unless you start bleeding or get a fever, which implys infection.

Best Answer

More than likely just a heavy period, you are noticing it because you took the plan b and now you are thinking about it. Stop freaking yourself out. You're ok. It's ok.

Best Answer

But there is hardly any blood. Like the next tampon was "clean"

Best Answer

If you are that concerned go to your doctor. That's the best advice anyway. And relax, stress does funny things to your cycle.

Best Answer

It may just be clots? When I used to have a period they were heavy and I would often get jelly like clumps of blood that would pass... Is this what you are talking about?

Best Answer

No because iv had that. And this wasnt surrounded by blood.

Best Answer

Related Questions